# SDR AALA20160516001

- Difficulty date: May 15, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 51,316 hours, 20,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT RT EMER EXIT IDENTIFIER CRACKED & FELL OFF.  REPLACED EXIT IDENTIFIER ASSEMBLY IAW AMM 33-51-01.  OPERATIONAL CHECKED NORMAL.
